# SDR CALA2013111492929

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 66,604 hours, 24,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S4340095006
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW A CHECK JOB CARD 4-2025.  ITEM 23 RUDDER HYD ACT OPERATION CHECKED STEP E4.  WHEN THE LEAK MEASURE B IS SELECTED THE B  INDICATION ON ECAM STAYS GREEN & DOES NOT TURN AMBER.  REPLACED SOLENOID VLV PCN 644-0070 IAW MM.
